# SDR NACA2025032900001

- Difficulty date: March 29, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,650 hours, 19,988 cycles
- Engine: Pwa PW4060
- Engine time: 2,116 hours, 849 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113909
- Part serial: 01011164
- Condition: Failed
- Location: Zone 100
- Part time: 2,578 hours, 1,016 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R STARTER CUTOUT EICAS MULTIPLE TIMES IN FLIGHT. REMOVED AND REPLACED RH ENGINE START VALVE IAW AMM 80-11-02
